# SDR AALA201510019020

- Difficulty date: September 28, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 46,555 hours, 21,666 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 827 MULTIPLE BIRD STRIKES DURING TAKEOFF AT APPROX V1.  SMELL FILLED ACFT & FELT SEVERAL THUMPS FROM BIRD STRIKES.  RETURNED & FOUND EVIDENCE OF BIRD STRIKE TO NR 1 ENG.  PERFORMED BORESCOPE IAW CARD 26L40072006, WITH NO DEFECTS NOTED.
